Skin Care Talk banner

1 - 6 of 6 Posts

·
Registered
Joined
·
3 Posts
Discussion Starter #1
For the past 5 months, im having brown patches in my buttocks. i cant able to find out whats the problem. Sometimes puzz it created and it gives pain. Same problem started last week at my back near the shoulder. I ve attached the image. Someone pls help me to identify the problem and whats the remedy for it?

 

·
Registered
Joined
·
7,915 Posts
For the past 5 months, im having brown patches in my buttocks. i cant able to find out whats the problem. Sometimes puzz it created and it gives pain. Same problem started last week at my back near the shoulder. I ve attached the image. Someone pls help me to identify the problem and whats the remedy for it?
guess you are just nervous and anxious, this looks like bacterial acne and topical antibiotics such as Clindamycin Phosphate 1% gel, Erythromycin, or Erthromycin 3% and Benzoyl Peroxide 5% will clear that up. Of course, I am not a certified physician so make an appointment or just walk in to your general practitioner and have him/her take a good look at it, this looks VERY treatable. No need to worry. Also be sure to clean that area with antibacterial soap and water after every bowel movement.



Skin | care | talk
 

·
Registered
Joined
·
38 Posts
Thank God for your LNL & your knowlegde & willingness to help.

My back area had the same reaction/ result as her buttocks.

I stopped the RA/HQ applications about 2-3 weeks ago.

My husband was trying to reassure me that it would eventually flake off...that it was dead skin like his 'annual sun burns'.

However, that hasn't happened as of yet.

My back has scarring instead... DARK scarring from the reaction.
 

·
Registered
Joined
·
1,563 Posts
go see a doctor
they may prescribe you a tetracycline which is an antibiotic. i used it when i had an allergic reaction to the glutathione pills. they were fake and it gave me severe acne. once you start using the antibiotic it will be gone it at least 10days!!!!
 
1 - 6 of 6 Posts
Top